journal6 ›› 2009, Vol. 30 ›› Issue (1): 23-26.
• Mathematics • Previous Articles Next Articles
Online:
Published:
Abstract: It is proved that variable-parametric discrete Devaney chaotic systems is also chaotic in the sense of Li-Yorke,and several new variable-parametric chaotic systems are introduced.After that the authors study the existence of its asymptotic periodic point.These results futher extend the scope of the research on discrete chaotic systems.
Key words: variable parameter, Li-Yorke chaos, Devaney chaos, asymptotic periodic point
ZHU Xi, HUA Xiu-Juan. Variable-Parametric Discrete Li-Yorke Chaotic Systems and the Existence of Asymptotic Periodic Point[J]. journal6, 2009, 30(1): 23-26.
Add to citation manager EndNote|Ris|BibTeX
URL: https://zkxb.jsu.edu.cn/EN/
https://zkxb.jsu.edu.cn/EN/Y2009/V30/I1/23